# SDR SWIA201024599

- Difficulty date: July 21, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 20,311 hours, 17,213 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TIRE BURST ON TAKEOFF.  (FLT 6157)  REPLACED LEFT GEAR HARNESS AND NR 1 AND NR 2 MAIN TIRES.
